# SDR P5CA2016111400292

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,278 hours, 2,301 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2121M41P04
- Part serial: LMDD9145
- Condition: Inoperative
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT EEC B CHANNEL INOPERATIVE.  REMOVED AND REPLACED THE RT ENGINE EEC IAW AMM 73-21-15.  OPS CHECKED NORMAL IAW AMM 71-00-00.
